# SDR A6WA200740081

- Difficulty date: February 23, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 17,339 hours, 15,014 cycles
- Engine: Ge CF343B1
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 15A102103
- Part serial: 1337
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED APU AND FOUND UPPER AND LOWER INTAKE DUCTS CRACKED BEYOND LIMITS IAW AMM 49-14-01.  REMOVED AND REPLACED UPPER AND LOWER APU INTAKE DUCTS.  OPERATIONAL CHECK GOOD IAW 49-52-01.  UPPER DUCT TSN = 7728, LOWER DUCT TSN = 11740.
